On existence of semi-wavefronts for a non-local reaction–diffusion equation with distributed delay
MetadataShow full item record
We study the problem of existence of semi-wavefront solutions for a non-local delayed reaction–diffusion equation with monostable nonlinearity. In difference with previous works, we consider non-local interaction which can be asymmetric in space. As a consequence of this asymmetry, we must analyze the existence of expansion waves for both positive and negative speeds. In the paper, we use a framework of the general theory recently developed for a certain nonlinear convolution equation. This approach allows us to prove the wave existence for the range of admissible speeds , where the critical speeds and can be calculated explicitly from some associated equations. The main result is then applied to several non-local reaction–diffusion epidemic and population models.
FuenteJournal of Mathematical Analysis and Applications, 463(2), 681-707
The following license files are associated with this item: